Direct and Inverse Theorems in the Theory of Approximation of Functions in the Space Sp
Abstract
We continue the investigation of approximation properties of the space Sp. We introduce the notion of kth modulus of continuity and establish direct and inverse theorems on approximation in the space Sp in terms of the best approximations and moduli of continuity. These theorems are analogous to the well-known theorems of Jackson and Bernshtein.Downloads
Published
25.01.2002
Issue
Section
Research articles
How to Cite
Serdyuk, A. S., and O. I. Stepanets. “Direct and Inverse Theorems in the Theory of Approximation of Functions in the Space Sp”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 1, Jan. 2002, pp. 106-24, https://umj.imath.kiev.ua/index.php/umj/article/view/4044.